# SDR C2XA00IA081

- Difficulty date: March 26, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12043270001
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3683 - THE CREW REPORTED THAT THE LANDING GEAR WOULD NOT RETRACT UNLESS MANUALLY OVERRIDDEN, THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  THE DISCREPANCY REPEATED ON FLIGHT 3423 WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY AND THEN RELEASED THE AIRCRAFT FOR RETURN TO SERVICE.  (M)
